T Nation

Just Started TRT & Need Help

Hey Guys and Bros!

I just started TRT (cypionate, 100mg/week - weekly injection) and though the FT and TT were very high, so were my E2 and PROL levels. Here are my numbers.

TT = 794 ng/dl
FT = 174.7 pg/ml
Prolactin = 45.4 ng/dl
E2 = 78 pg/ml
HGB = 16.2
HCT = 48.7

Anyway, long story short, Endo put me on Adex. She prescribed 1 mg/2X a week. After I took my first full 1 mg pill, I was literally on the floor with exhaustion and couldn’t get up, not to mention for the next couple of days could not get an erection, no matter how hard I tried. Oh and I had extreme temper issues, which is uncommon for me. I was ready to rip the head off a squirrel in my backyard (really, not really). Then I remembered splitting the pills into 1/4, and tried that. I waited 2 days and took 0.25 mg…same thing.

So I decided to wait 4 days before taking my next 0.25, to kind of let E2 levels come up. I know the exhaustion and no wood and temper had to do with low E2 levels. Next dose of 0.25 will be tomorrow evening.

I’m starting to get itchy nipples now, but erections are at full mast. Doesn’t make sense.

Also, I cannot lose weight, nor gain weight either. I’m 5’10" and weigh in at an even 200lbs. I got some belly fat, and I know Aromatase is in that belly fat. I can eat like a pig, and not gain a single pound. I can work out like a mad man, not eat anything for a few days, and still not loose weight either. HOWEVER, since starting the Adex, I notice my moon face is going away, and I can see that I’m losing water weight in my body.

How should I dose the Adex? Is 0.25 mg, every other day a good dosing? I heard from Dr. Rand, on Youtube, that Adex should be dosed at 1mg per 100 mg of cypionate. But if I’m feeling this exhausted, and lose my wood (and temper), BUT my E2 and PROL levels are that high, I’m confused about the dosing.

Anyone got solid advice with experience, and not just offering “repeating parrot” things they saw or read about?

I get the feeling you did not test your trough levels?

2mg per week anastrozole? Dang man your bones are gonna turn into styrofoam lol

Also is your PRL sky high? Or did you misplace a decimal?

1 Like

If you are going to take Adex, .25 twice a week to start. Better maybe even just once a few hours after your dose. The “moon face” is water retention, E2 bloat. It will go away when the adex knocks the E2 down, the water leaves wit the E2. 1mg is nuts, 1 mg per 100 mg is nuts unless there’s something else wrong with you.Pick a dose that doesn’t make you feel like death and stick with it until your next bloods. Then you will know where that puts you and if you might want to adjust up or down. And, do not take a whole pill. 2 mg a week is the kind of thing that goes with a 4 gram cycle.
Itchy nips will go away. Hard lumps are gyno, should that surface.

1 Like

increasemyt,

No, those are my PRL labs, accurate.

hardartery,

So, 0.50 MG of Adex/week? 0.25 mg a day after first dose, and another 0.25 mg 5 days later? Does that sound about right?

Ok then you need a dopamine agonist. Caber tends to have the least sides.

You probably have a micro prolactinoma. Most docs are going to tell you to get an MRI with that reading. But even if they find it, about the size of the end of a pen head, they cant do anything about it except give you a dopamine agonist.

Sometimes if you keep E2 in check it will keep PRL in check, so hopefully once you get it down you can stop the dopamine agonist.

I can’t imagine you have much sex drive, not sleepy all the time and not having intermittent failing erections with that high of a PRL. At least that is what I have seen.

Also you never said if you measured your trough? Your TT is high for the dose so I suspect you did not.

Hope this helps.

Yes. I wouldn’t go above that without labs to justify.

increasemyt,

I was on Cyp for 10 weeks before checking E2 and PRL. When I was in that 10 weeks, I was feeling pretty decent, could get some major erections, and felt pretty confident. Then when I started the Adex, about a few days ago, I felt the crash, like a Redbull crash on steroids (no pun intended). And I’m still not losing any weight: the scale still stays the same, and I still have that same amount of belly fat. I actually gained 10 lbs (was at 190 before starting cyp) and almost immediately after, I put on 10 lbs.

I can start to see my face looking thinner now, but the rest of my body is still bloated looking. I look like the middle between an in shape guy, and a fat guy. Chest and shoulders look decent, stomach and belly still look bloated, and I have some muffin top happening.

I’m an actor and I need to look good for a role, and have been working out, with what seems like no results. Still not loosing weight, but not gaining any either. This is so frustrating! Argh!

1 Like

What day in relation to your last shot did you do your draw?

I would get the dopamine agonist going right away, it will help. Also 100mg just isn’t going to make you lose much fat. Your going to need to go up from that dose to make changes to your body fat distribution.

But right now, getting that PRL down is the most important. You need a dopamine agonist right away, IMO

I bet you did, even 0.050 totally wrecks me even though estrogen is still above 20 which shouldn’t be a problem for someone with low SHBG. My doctor (Dr. Saya) believes anastrozole imbalance estrogen to free estrogen, it’s just a theory.

I never did actually crash my estrogen, even after doubling down for a week longer. I did gain more weight with lower estrogen versus higher estrogen.

So many studies and top-class doctors are agains ANY use of adex foe E2 control and this fucking endo wants to kill you with so much.

This AI quantity is INSANE.